# SDR AALA20161121014

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 48,404 hours, 13,799 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TREAD SEPARATION FOUND ON #7 MAIN WHEEL WHICH CAUSED DAMAGE TO THE RIGHT MAIN AND TRAILING EDGE FLAP ASSEMBLIES, HYDRAULIC LINE SUPPORT BRACKET IN RIGHT MAIN WHEEL WELL AND HYRAULIC LINE SERVING THE #7 BRAKE. REMOVED AND REPLACED #7 WHEEL ASSEMBLY IAW AMM 32-45-01.  AIRCRAFT WAS GROUNDED.
